Glossitis and tongue trauma subsequent to ...

Description

Citation

Title Glossitis and tongue trauma subsequent to administration of an oral medication, using an udder infusion cannula, in a horse
Author(s) C. M. Fuller, S. M. Abutarbush
Journal Canadian Veterinary Journal
Date 2007
Volume 48
Issue 8
Start page 845
End page 847
Abstract A 10-year-old geling was presented with a tongue that had swelled immediately after oral administration of oxfendazole, using an udder infusion cannula. the tongue appeared to have been punctured inadvertently. The horse recovered after treatment with intravenous fluid, antibiotics, and anti-inflammatory drugs. Administering oral medication by this method should be discouraged.
PubMed Central ID PMC1914321

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 369

Adding this citation to "My List" will allow you to export this citation in other styles.